# SDR FDEA201803190734

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 33,359 hours, 17,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B372200100
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL 242XH HAS BROKEN CORNER. FABRICATED NEW PANEL ON 18/1330633 IAW SRZ-25-005, REPAIRS IS CLASSIFIED AS CAT A AND MAJOR REPAIR.
